On the discrete ideal convergence of sequences of quasi-continuous functions

Tomasz Natkaniec , Piotr Szuca

Abstract

n/a
Author Tomasz Natkaniec (FMPI / IM)
Tomasz Natkaniec,,
- Institute of Mathematics
, Piotr Szuca (FMPI / IM)
Piotr Szuca,,
- Institute of Mathematics
Journal seriesActa Mathematica Hungarica, ISSN 0236-5294, (A 20 pkt)
Issue year2017
Vol151
No1
Pages69-81
Publication size in sheets0.6
Keywords in Englishpointwise convergence, discrete convergence, quasi-continuous function, ideal convergence, ideal, ω-+-diagonalizable filter, weakly Ramsey filter
ASJC Classification2600 General Mathematics
DOIDOI:10.1007/s10474-016-0673-3
URL http://link.springer.com/article/10.1007/s10474-016-0673-3
Languageen angielski
Not used for evaluationyes
Score (nominal)0
Publication indicators WoS Citations = 1; Scopus SNIP (Source Normalised Impact per Paper): 2017 = 0.919; WoS Impact Factor: 2017 = 0.481 (2) - 2017=0.584 (5)
Citation count*
Additional fields
UwagiArtykuł został zgłoszony do parametryzacji za lata 2013-2016
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?